# SDR SWIA201231826

- Difficulty date: September 17, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 23,438 hours, 14,165 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Jammed
- Location: Fa Jumpseat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMPSEAT HARNESS JAMMED.  (FLT 5203)  RE-POSITIONED HARNESS ON FLIGHT ATTENDANTS FORWARD JUMPSEAT.
